Show simple item record

Чжан, Е. А.
2019-07-01T07:26:51Z
2019-07-01T07:26:51Z
2017-11
Чжан, Е. А. Non-parametric dual control algorithms of discrete-continuous processes with dependent input variables [Текст] / Е. А. Чжан // Applied Methods of Statistical Analysis 2017. — 2017. — С. Pages 82-87
https://www.scopus.com/record/display.uri?eid=2-s2.0-85044307067&origin=inward&txGid=7e6e5d4475b6085fd2de34c6ab139158
http://elib.sfu-kras.ru/handle/2311/110847
Текст статьи не публикуется в открытом доступе в соответствии с политикой журнала.
Non-parametric dual control algorithms of discrete-continuous processes with dependent input variables
Journal Article
Published Journal Article
Pages 82-87
28.17.19
2019-07-01T07:26:51Z
Институт космических и информационных технологий
Базовая кафедра интеллектуальных систем управления
Applied Methods of Statistical Analysis 2017
без квартиля


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record